# SDR DXTA2025082904755

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800201
- Aircraft time: 15,049 hours, 9,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING DOOR WE HEARD A LOUD GRINDING/BINDING  NOISE ON DOOR DOWNWARD DESCENT, DOOR IS DIFFICULT TO LOCK DOWN AND REQUIRES EXCESSIVE FORCE TO LIFT HANDLE OVER DETENT TO CLOSE.   VERIFIED. T/S DOOR AND FOUND CLOSING HANDLE PUSHROD TO BE OUT OF ADJUSTMENT. ADJUSTED CLOSING HANDLE PUSHROD. OPS CHECK OF DOOR SATISFACTORY. WORK DONE IAW  AMM 52-10-30
